Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 76, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 18, 2013, 5:48 PM EDT for Daviess County, Knox County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2013, 5:48 PM EDT (21:48 UTC)
- Expired
- Jun 18, 2013, 6:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 62 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:53 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 976 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999
WUUS53 KIND 182148
SVRIND
INC027-083-182230-
/O.NEW.KIND.SV.W.0076.130618T2148Z-130618T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
548 PM EDT TUE JUN 18 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
CENTRAL KNOX COUNTY IN SOUTHWEST INDIANA...
* UNTIL 630 PM EDT
* AT 547 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WASHINGTON...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...MONROE CITY...GLENDALE FISHERY AND ALFORDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3851 8699 3850 8706 3853 8710 3851 8715
3855 8719 3853 8722 3854 8725 3852 8726
3869 8747 3880 8728 3859 8692 3850 8692
3849 8694
TIME...MOT...LOC 2148Z 319DEG 30KT 3867 8730
HAIL...1.00IN
WIND...60MPH
$$
KOCH3 follow-up statements
304
WWUS53 KIND 182205
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
605 PM EDT TUE JUN 18 2013
INC027-083-182230-
/O.CON.KIND.SV.W.0076.000000T0000Z-130618T2230Z/
KNOX IN-DAVIESS IN-
605 PM EDT TUE JUN 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DAVIESS AND CENTRAL KNOX COUNTIES UNTIL 630 PM EDT...
AT 601 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WASHINGTON...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLENDALE FISHERY AND ALFORDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3851 8699 3850 8706 3853 8710 3851 8715
3855 8719 3853 8722 3854 8725 3852 8726
3869 8747 3880 8728 3859 8692 3850 8692
3849 8694
TIME...MOT...LOC 2205Z 319DEG 30KT 3859 8718
HAIL...1.00IN
WIND...60MPH
$$
KOCH874
WWUS53 KIND 182220
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 PM EDT TUE JUN 18 2013
INC083-182229-
/O.CAN.KIND.SV.W.0076.000000T0000Z-130618T2230Z/
KNOX IN-
620 PM EDT TUE JUN 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KNOX COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3851 8699 3850 8706 3853 8710 3852 8712
3853 8713 3851 8715 3855 8719 3853 8722
3854 8724 3860 8725 3869 8710 3859 8692
3850 8692 3849 8694
TIME...MOT...LOC 2219Z 319DEG 30KT 3850 8708
$$
INC027-182230-
/O.CON.KIND.SV.W.0076.000000T0000Z-130618T2230Z/
DAVIESS IN-
620 PM EDT TUE JUN 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DAVIESS COUNTY UNTIL 630 PM EDT...
AT 615 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
PETERSBURG...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALFORDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3851 8699 3850 8706 3853 8710 3852 8712
3853 8713 3851 8715 3855 8719 3853 8722
3854 8724 3860 8725 3869 8710 3859 8692
3850 8692 3849 8694
TIME...MOT...LOC 2219Z 319DEG 30KT 3850 8708
HAIL...1.00IN
WIND...60MPH
$$
KOCH413
WWUS53 KIND 182229
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
629 PM EDT TUE JUN 18 2013
INC027-182238-
/O.EXP.KIND.SV.W.0076.000000T0000Z-130618T2230Z/
DAVIESS IN-
629 PM EDT TUE JUN 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAVIESS COUNTY WILL
EXPIRE AT 630 PM EDT/530 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT.
LAT...LON 3851 8699 3850 8706 3853 8710 3852 8712
3853 8713 3851 8715 3855 8719 3853 8722
3854 8724 3860 8725 3869 8710 3859 8692
3850 8692 3849 8694
TIME...MOT...LOC 2228Z 319DEG 30KT 3844 8702
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:29 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 18, 4:29 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 429 PM EDT TUE JUN 18 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 330 PM EDT TUE JUN 18 2013 A COLD FRONT WILL MOVE THROUGH THE AREA EARLY TONIGHT BRINGING SCATTERED THUNDERSTORMS. OVERNIGHT HIGH PRESSURE WILL BUILD IN AND THEN PERSIST ACROSS THE AREA THROUGH THE END OF THE WORK WEEK. ANOTHER SYSTEM COULD BRING SOME MORE RAIN EARLY NEXT WEEK. AFTER A BRIEF COOL DOWN WEDNESDAY...ABOVE NORMAL TEMPERATURES WILL RETURN FOR THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /LATE THIS AFTERNOON AND TONIGHT/... ISSUED AT 330 PM EDT TUE JUN 18 2013 SCATTERED THUNDERSTORMS HAVE FORMED ACROSS CENTRAL ILLINOIS ALONG THE COLD FRONT...AND THESE WILL SPREAD EAST-SOUTHEAST ACROSS THE SOUTHERN HALF OF CENTRAL INDIANA THIS EVENING. MEANWHILE ISOLATED STORMS HAVE FORMED ACROSS NORTHERN ILLINOIS. AN UPPER TROUGH AND AN UPPER JET WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. THESE SHOULD AID IN SCATTERED THUNDERSTORM DEVELOPMENT...ESPECIALLY NEAR THE COLD FRONT. PLENTY OF INSTABILITY AROUND AS WELL. WILL GO HIGH CHANCE POPS SOUTH BEFORE 00Z WITH CHANCE OR SLIGHT CHANCE NORTH. AFTER 00Z...WILL KEEP SLIGHT CHANCE POPS NORTH /AS STORMS ARE ACROSS NORTHERN ILLINOIS AT THE MOMENT/ AND CHANCE POPS SOUTH. WILL QUICKLY DIMINISH POPS THOUGH AS INSTABILITY WANES AFTER SUNSET. WILL BE DRY ALL AREAS BEFORE 06Z. THERE COULD BE SOME STRONG TO SEVERE STORMS ACROSS SOUTHERN SECTIONS OF THE AREA AHEAD OF THE FRONT...AND SPC HAS THIS AREA IN A SEVERE THUNDERSTORM WATCH UNTIL 02Z. FOR TEMPERATURES WENT CLOSER TO THE WARMER MET MOS NUMBERS SINCE DRIER AIR IS TAKING IS TIME COMING SOUTH BEHIND THE FRONT. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 330 PM EDT TUE JUN 18 2013 FOCUS IS ON ANY CHANCES FOR RAIN...THEN ON SKY AND TEMPERATURES. MODELS ARE CLOSE ENOUGH WITH MOST FEATURES THAT A BLEND CAN BE USED. HIGH PRESSURE WILL MOVE IN DURING THE SHORT TERM...WITH AN UPPER RIDGE JUST TO THE SOUTH AND WEST. THE NAM KEEPS A DEWPOINT GRADIENT ACROSS THE FORECAST AREA...AND THEN GENERATES ISOLATED CONVECTION ALONG IT AT TIMES DURING THE SHORT TERM. HOWEVER THE NAM LOOKS TOO HIGH WITH ITS DEWPOINTS...ESPECIALLY COMPARED TO THE OTHER MODELS. THUS BELIEVE NAM/S CONVECTION IS ALSO OVERDONE...SO WILL KEEP FORECAST DRY THROUGH THE SHORT TERM. SKIES WILL BE CLEAR TO PARTLY CLOUDY DURING THE PERIOD WITH THE HIGH IN CONTROL. FOR TEMPERATURES GENERALLY STUCK WITH A BLEND WHICH LOOKS GOOD GIVEN EXPECTED SKY COVER AND DEWPOINTS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 147 PM EDT TUE JUN 18 2013 AN UPPER RIDGE WILL MAINTAIN CONTROL OVER THE REGION THROUGH MOST OF THE EXTENDED PERIOD...HOWEVER THERE WILL BE PERIODS WHERE IT WILL WEAKEN OR BREAK DOWN SLIGHTLY AS A FEW SHORT WAVES CROSS THROUGH THE REGION AND BRING SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE REGION STARTING SUNDAY AND CONTINUING THROUGH EARLY NEXT WEEK. ALLBLEND HANDLED THE PATTERN WELL SO DID NOT DEVIATE EXCEPT FOR QUALITY CONTROL. && .AVIATION /DISCUSSION FOR THE 18/2100Z TAF UPDATE/... ISSUED AT 421 PM EDT TUE JUN 18 2013 UPDATE... CONVECTION HAS DEVELOPED IN THE VICINITY OF KHUF AND KBMG...WHICH IS CURRENTLY PORTRAYED WELL IN TEMPO GROUPS. ELSEWHERE...WILL CONTINUE WITH ONLY VCTS AT KIND AND KLAF SINCE MAIN THREAT FOR STORMS IS EXPECTED TO REMAIN OVER THE SOUTHERNMOST TAF SITES. PREVIOUS DISCUSSION... AN UPPER AIR DISTURBANCE OVER NORTHERN ILLINOIS WILL MOVE TO CENTRAL INDIANA BY LATE THIS AFTERNOON/EARLY THIS EVENING. THIS DISTURBANCE WILL BE ARRIVING AT TIME OF MAXIMUM DAYTIME HEATING AND MODELS INDICATE AN UNSTABLE AIRMASS WILL REMAIN ACROSS OUR REGION. RAPID REFRESH MODEL CONTINUES TO INDICATE SCATTERED THUNDERSTORMS WILL BE DEVELOPING BY 19Z-21Z. SPC HAS CENTRAL INDIANA UNDER A SLIGHT RISK OF SEVERE STORMS. STILL NOT CONFIDENT ENOUGH IN THE EXACT TIMING OF THUNDERSTORMS SO WILL STICK WITH VCTS AND CB GROUPS FOR THE 19Z THROUGH 01Z TIMEFRAME. AS CONVECTION BEGINS DEVELOPING CAN BETTER TIME THE ARRIVAL WITH FM AND TEMPO GROUPS. LOOK FOR SCATTERED CU THIS EVENING AND MOSTLY CLEAR CONDITIONS AFTER MIDNIGHT AS DRIER AIR SPREADS INTO OUR REGION. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....SMF AVIATION...SMF/TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 18, 4:51 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 451 PM EDT TUE JUN 18 2013 INZ021-030-031-036>042-045>049-052>057-061>065-067>072-192100- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 451 PM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK OF SEVERE STORMS THIS EVENING. HAZARDS: LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...LIGHTNING. TIMING: THE BEST CHANCE FOR SEVERE STORMS WILL BE THROUGH 10 PM THIS EVENING. DISCUSSION:A COLD FRONT AND AN UPPER WAVE WILL MOVE THROUGH CENTRAL INDIANA THIS EVENING BRINGING CHANCES FOR THUNDERSTORMS TO THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THERE ARE CHANCES FOR THUNDERSTORMS OFF AND ON IN THE FORECAST FROM SUNDAY THROUGH MONDAY. AT THIS POINT SEVERE STORMS ARE NOT EXPECTED. DISCUSSION: AN UPPER RIDGE OVER THE AREA COULD START TO BREAK DOWN THIS WEEKEND AND ALLOW CHANCES FOR THUNDERSTORMS TO RETURN TO THE AREA AS UPPER WAVES MOVE THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SEVERE WEATHER AS A RESULT OF THE STORMS THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-192100- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN- 451 PM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK OF SEVERE STORMS THIS EVENING. FLOODING CONTINUES ALONG THE WABASH RIVER. HAZARDS: LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...LIGHTNING. FLOODING OF SOME LOCAL ROADS...LOW AGRICULTURAL LAND...AND RIVER PARKS NEAR THE WABASH RIVER. TIMING: THE BEST CHANCE FOR SEVERE STORMS WILL BE THROUGH 10 PM THIS EVENING. RIVER FLOODING IS ONGOING. DISCUSSION:A COLD FRONT AND AN UPPER WAVE WILL MOVE THROUGH CENTRAL INDIANA THIS EVENING BRINGING CHANCES FOR THUNDERSTORMS TO THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THERE ARE CHANCES FOR THUNDERSTORMS OFF AND ON IN THE FORECAST FROM SUNDAY THROUGH MONDAY. AT THIS POINT SEVERE STORMS ARE NOT EXPECTED. LOW LAND FLOODING MAY PERSIST ON PORTIONS OF THE WABASH RIVER INTO SATURDAY. LISTEN TO LATEST FLOOD STATEMENTS FOR MORE DETAIL. DISCUSSION: AN UPPER RIDGE OVER THE AREA COULD START TO BREAK DOWN THIS WEEKEND AND ALLOW CHANCES FOR THUNDERSTORMS TO RETURN TO THE AREA AS UPPER WAVES MOVE THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Special weather statement, Jun 18, 4:27 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT TUE JUN 18 2013
INZ051-060-182115-
SULLIVAN-VIGO-
427 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN SULLIVAN AND
SOUTHWESTERN VIGO COUNTIES UNTIL 515 PM EDT...
AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST UNION...OR 11 MILES SOUTH OF
MARSHALL...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SULLIVAN...
PRAIRIE CREEK...
FAIRBANKS...
GRAYSVILLE...
SHELBURN...
FARMERSBURG...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3917 8765 3920 8759 3922 8758 3924 8758
3926 8761 3928 8762 3930 8761 3930 8762
3933 8759 3925 8728 3903 8741 3914 8766
TIME...MOT...LOC 2025Z 294DEG 10KT 3924 8763
KOCHSpecial weather statement, Jun 18, 4:44 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 444 PM EDT TUE JUN 18 2013 INZ055-063-064-182130- BARTHOLOMEW-BROWN-JOHNSON- 444 PM EDT TUE JUN 18 2013 ...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN BROWN...WESTERN BARTHOLOMEW AND SOUTHERN JOHNSON COUNTIES UNTIL 530 PM EDT... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF FRANKLIN...OR 15 MILES NORTHWEST OF COLUMBUS...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NASHVILLE... PRINCES LAKES... PEOGA... SPEARSVILLE... GNAW BONE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3912 8598 3914 8630 3946 8621 3944 8598 TIME...MOT...LOC 2043Z 006DEG 9KT 3936 8611 KOCH
Special weather statement, Jun 18, 5:02 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
502 PM EDT TUE JUN 18 2013
INZ061-068-069-182145-
DAVIESS-GREENE-MARTIN-
502 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN DAVIESS...CENTRAL
GREENE AND NORTHWESTERN MARTIN COUNTIES UNTIL 545 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BLOOMFIELD...OR 29 MILES
WEST OF BEDFORD...MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEWBERRY...
ELNORA...
CRANE...
ODON...
BURNS CITY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3890 8712 3890 8711 3890 8712 3902 8716
3908 8694 3878 8676 3870 8706
TIME...MOT...LOC 2101Z 341DEG 9KT 3896 8701
KOCHLocal storm report, Jun 18, 5:46 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG VINCENNES 38.68N 87.51W
06/18/2013 KNOX IN EMERGENCY MNGR
TREES DOWNED IN VINCENNES.
&&
NIELDLocal storm report, Jun 18, 5:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
547 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG FREELANDVILLE 38.86N 87.31W
06/18/2013 KNOX IN EMERGENCY MNGR
TREE INTO POWER LINES ON STATE ROAD 159.
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:25 PM EDT | Special Weather Statement | IND | Lawrence, Martin | 80 min |
| Jun 18, 4:27 PM EDT | Special Weather Statement | IND | Sullivan | 48 min |
| Jun 18, 4:44 PM EDT | Special Weather Statement | IND | Brown | 46 min |
| Jun 18, 5:02 PM EDT | Special Weather Statement | IND | Greene | 43 min |
| Jun 18, 5:25 PM EDT | Severe Thunderstorm Warning | IND | Knox | 50 min |
| Jun 18, 6:13 PM EDT | Areal Flood Advisory | IND | Lawrence, Monroe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.